# SDR 97ZZZX4261

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N332CH
- Make and model: Diamon DA20-A1
- Aircraft serial: 10032
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bonding
- Condition: Cracked
- Location: Tailcone Blkhd
- Part time: 904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-PURCHASE INSPECTION, A CRACK WAS NOTICED IN THE BONDING PASTE (THICKENED RESIN) ATTACHING THE AFT BULKHEAD TO THE TAIL CONE AT THE LOWER LEFT CORNER.  THE CRACK IS 2.25 INCHES LONG.  THE MANUFACTURER STATED THIS TYPE OF CRACK OCCURS FROM STRIKING THE TAIL ON THE GROUND (OVER ROTATING) ON TAKEOFF.  SUBMITTER RECOMMENDED INSTALLING A SHOCK ABSORBING MATERIAL ONTO THE TAIL SKID IN PLACE OF THE NYLON ABRASION STRIP.
